# SDR CA150517002

- Difficulty date: May 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,709 hours
- Engine: Lyc LO360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: LW15324
- Condition: Bent
- Location: Nr 2 Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED: SMALL AMOUNT OF OIL ON RT FLAP, DURING INSPECTION THE NR 2 EXHAUST PUSH ROD WAS FOUND BENT AND HAD BROKEN THE PUSH ROD TUBE HOUSING.  LIFTER WAS FOUND TO BE WORKING PROPERLY BUT HAD A SMALL CHIP WHICH REQUIRED REPLACING. INSIDE CYLINDER WAS INSPECTED WITH BORESCOPE, NO DAMAGE FOUND.  ALL REMAINING LIFTERS, ROCKERS, PUSH ROD AND TUBES REMOVED AND INSPECTED NO DAMAGE FOUND. ALL EXHAUST GUIDES REAMED CLEAN IAW MM.  VALVE TRAIN REASSEMBLED AS REQUIRED.
